# SDR ASOA201711295238

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Part number: CC670130004
- Condition: Chafed
- Location: Rt Aileron
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 10084617 JOB# 71008467 OP# 16:  RIGHT AILERON OUTBOARD PCU HINGE LUG IS CHAFED. C/A: REPAIRED RIGHT AILERON HINGE LUG IAW BOMBARDIER REO 670-57-61-107 REV A AND EXPRESS JET EC/TC EO700-57-60-00007.
